MathSciNet Relay Station
MathSciNet bibliographic data
MR1838895 60J55 (31C15 31D05 60J40 60J45)
Beznea, Lucian; Boboc, Nicu Smooth measures and regular strongly supermedian kernels generating sub-Markovian resolvents. ICPA98 (Hammamet). Potential Anal. 15 (2001), no. 1-2, 77–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement